m+Medelevator.RU
← Поиск публикаций
Journal of postgraduate medicine · 2002

Concomitant acral necrosis and haemolytic uraemic syndrome following ingestion of quinine.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Agarwal N, Cherascu B

Аннотация

Thrombotic microangiopathy, which broadly includes thrombotic thrombocytopaenic purpura (TTP) and haemolytic uraemic syndrome (HUS), is a multisystemic disorder that is characterised by thrombocytopaenia, microangiopathic haemolytic anemia and ischaemic manifestations, resulting from platelet agglutination in the arterial microvasculature. Acral necrosis (distal necrosis of fingers and toes) occurs usually as a sequel to severe Raynaud's phenomenon, a vasculospastic disorder frequently related to endothelial cell dysfunction. We report a case of quinine induced TTP-HUS and acral necrosis, two distinct clinical abnormalities which have not yet been reported together in association with quinine. Both of these conditions in this case resolved promptly to treatment with corticosteroids.

Предметные рубрики MeSH